# SDR CA981125067

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Engine: Garrtt TPE33111U
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Actuator
- Part number: 2719332003
- Condition: Seized
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) RUDDER TRIM SEIZED IN-FLIGHT.  AIRCRAFT RETURNED OK.  ACTUATOR REPLACED.
